# SDR GTIA011108

- Difficulty date: August 29, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT, LEFT AFT LAVATORY AREA, CORRODED TWO PLACES, FS 1338L, APPROX BL24L AND BL60.  REMOVED FLOOR SUPPORT IAW MD80 SRM 51-30-2 AND 51-30-5.  FABRICATED ANGLE SUPPORT AND INSTALLED PER MD80 SRM 51-30-2 AND 51-30-5.  (M)
